Alert archive / Michigan / Wind Advisories in 2008

Wind Advisory 8, NWS Marquette, MI

October 13, 2008Houghton County, Keweenaw County, Michigan

NWS Marquette, MI issued this wind advisory at Oct 13, 2008, 3:36 PM EDT for Houghton County, Keweenaw County, Michigan. It took effect at Oct 13, 2008, 10:00 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2008, 3:36 PM EDT (19:36 UTC)
In effect from
Oct 13, 2008, 10:00 PM EDT
Expired
Oct 14, 2008, 9:33 AM EDT
In force
12 hr
Issued by
NWS Marquette, MI

Counties Houghton County, MI, Keweenaw County, MI

The radar

The Marquette radar (KMQT), 95 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 7.6 hours before the alert went out and 397 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2008-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2008-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
503 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KMQT 131936
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
336 PM EDT MON OCT 13 2008

...STRONG WEST WINDS TO IMPACT THE KEWEENAW PENINSULA...

.EXPECT A SHARP COLD FRONT TO PUSH ACROSS WESTERN UPPER MICHIGAN
THIS EVENING. IN THE WAKE OF THIS BOUNDARY...PLAN ON WEST WINDS
TO GUST AS HIGH AS 45 MPH OVER THE KEWEENAW PENINSULA TONIGHT.
THE WINDS WILL DIMINISH TUESDAY MORNING WITH THE APPROACH OF A
HIGH PRESSURE RIDGE.

MIZ001-003-140400-
/O.NEW.KMQT.WI.Y.0008.081014T0200Z-081014T1000Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
336 PM EDT MON OCT 13 2008

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EDT
TUESDAY. 

EXPECT SUSTAINED WEST WINDS TO INCREASE TO 30 MPH AND GUST AS HIGH
AS 45 MPH BY LATE THIS EVENING. LOOK FOR THE STRONGEST WINDS OVER
WEST FACING HIGHER TERRAIN AND ALONG THE PORTAGE CANAL. THESE
STRONG WINDS WILL DIMINISH TO 20 TO 30 MPH BY SUNRISE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
KC
3 follow-up statements
000 
WWUS73 KMQT 140211
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
1011 PM EDT MON OCT 13 2008

...STRONG WEST WINDS OVER THE KEWEENAW PENINSULA OVERNIGHT...

.IN THE WAKE OF A SHARP COLD FRONT...PLAN ON WEST WINDS TO GUST
AS HIGH AS 45 MPH OVER THE KEWEENAW PENINSULA OVERNIGHT. THE WINDS
WILL DIMINISH TUESDAY MORNING WITH THE APPROACH OF A HIGH PRESSURE
RIDGE.

MIZ001-003-141000-
/O.CON.KMQT.WI.Y.0008.000000T0000Z-081014T1000Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
1011 PM EDT MON OCT 13 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

EXPECT SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS
45 MPH DURING THE NIGHT. THE STRONGEST WINDS WILL OCCUR OVER WEST
FACING HIGHER TERRAIN AND ALONG THE PORTAGE CANAL. THESE STRONG
WINDS WILL DIMINISH TO 20 TO 30 MPH AROUND DAYBREAK.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ROLFSON
000 
WWUS73 KMQT 140853
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
453 AM EDT TUE OCT 14 2008

...STRONG WEST WINDS OVER THE KEWEENAW PENINSULA THIS MORNING...

.IN THE WAKE OF A SHARP COLD FRONT...PLAN ON WEST WINDS TO GUST
AS HIGH AS 45 MPH OVER THE KEWEENAW PENINSULA THIS MORNING. THE
WINDS WILL DIMINISH LATE THIS MORNING WITH THE APPROACH OF A HIGH
PRESSURE RIDGE.

MIZ001-003-141500-
/O.EXT.KMQT.WI.Y.0008.000000T0000Z-081014T1500Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
453 AM EDT TUE OCT 14 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. 

EXPECT SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS
45 MPH THROUGH MID MORNING. THE STRONGEST WINDS WILL OCCUR OVER
WEST FACING HIGHER TERRAIN AND ALONG THE PORTAGE CANAL. THESE
STRONG WINDS WILL DIMINISH TO 20 TO 30 MPH BY LATE MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MICHELS
000 
WWUS73 KMQT 141333
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
933 AM EDT TUE OCT 14 2008


MIZ001-003-141445-
/O.CAN.KMQT.WI.Y.0008.000000T0000Z-081014T1500Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
933 AM EDT TUE OCT 14 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CANCELLED THE WIND
ADVISORY. 

EXPECT WEST WINDS AT 15 TO 25 MPH TO DIMINISH TO 5 TO 15 MPH BY
LATE THIS AFTERNOON.

$$
KC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Oct 13, 1:30 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Oct 13, 1:30 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MARQUETTE MI
130 PM EDT MON OCT 13 2008

UPDATED FOR 18Z TAF ISSUANCE

.SYNOPSIS...

LARGE SCALE FEATURES AN UPPER LOW CENTERED OVR SOUTHERN MONTANA WITH
A TROUGH EXTENDING INTO NORTHERN ARIZONA. MEANWHILE...BROAD RIDGING
REMAINS IN CONTROL FROM THE CENTRAL GREAT LAKES THROUGH THE OHIO
VALLEY AND SOUTH TO THE GULF OF MEXICO COASTLINE. SFC RIDGE IS
CENTERED OVR MID ATLANTIC STATES WHILE MAIN LOW PRESSURE SYSTEMS ARE
OVR SOUTHERN MANITOBA AND WESTERN TEXAS. TROUGH CONNECTING THE TWO
LOWS IS FOCUSING DEEP MOISTURE WITH PWATS FM 150-300 PCT OF NORMAL.
AS A RESULT...LARGE AREA OF SHOWERS WITH ISOLD THUNDERSTORMS IS
ORIENTED FM NORTHERN TEXAS TO NORTHERN MINNESOTA. THUS FAR...THE
HIGH IS CLOSE ENOUGH TO KEEP WEATHER DRY OVR UPR MI. MID-HIGH CLOUDS
AND STEADY SOUTH WIND AHEAD OF THE SFC LOW ARE LEADING TO NIGHTTIME
TEMPS OVR THE GREAT LAKES MORE TYPICAL OF JULY THAN MID OCTOBER.

&&

.DISCUSSION...

...MAIN ISSUE IS RAIN CHANCE FOR TONIGHT...

SCT LOW CLOUDS HAVE DEVELOPED IN THE LAST FEW HOURS OVR CNTRL WI DUE
TO LOW LEVEL MOISTURE ADVECTION. BTWN THESE LOW CLOUDS AND ALREADY
PRESENT BKN HIGH CLOUDS...MOSTLY CLOUDY SKIES SHOULD BE AROUND TO
START THE DAY. COULD BE AN ISOLATED SHOWER AT IWD THROUGH EARLY AFTN
AS H85-H7 MOISTURE ADVECTION AHEAD OF SFC-H85 FRONTS GRAZES FAR WEST
CWA...BUT OTHERWISE IT SHOULD REMAIN DRY. USED UPSTREAM TEMPS ON
SUNDAY IN IA/MN/WRN WI TO GAUGE MAX TEMPS TODAY. SEEMED THAT EVEN
WITH BKN MID-HIGH CLOUD TEMPS FM ADVECTION ALONE MADE IT INTO THE
MID-UPR 70S. VERY WARM READINGS EARLY THIS MORNING WILL ONLY HELP
THE CAUSE. STATUS QUO IN PCPN SHIELD OVR MN FINALLY BEGINS TO CHANGE
THIS AFTN AS 200MB JET STREAK OVR NORTHERN PLAINS AND UPPER LOW MOVE
EAST. ASSOCIATED SFC FRONT WILL ALSO BE ON THE MOVE...ARRIVING OVR
WESTERN LAKE SUPERIOR BY EARLY EVENING. AXIS OF PRECIPITABLE WATER
OF UP TO 1.75 INCHES (300 PCT OF NORMAL) AHEAD
OF THE FRONT ALONG WITH NARROW RIBBON OF H85 FGEN CONVERGENCE ALONG
THE FRONTS SHOULD RESULT IN A PERIOD OF SHOWERS AS THE FRONT MOVES
INTO THE WEST LATE AFTN INTO EARLY EVENING...THEN BY LATE EVENING
CNTRL AND EAST. SINCE THERE IS NO HELP FM ANY CONVECTIVE ELEMENTS TO
THE SHOWERS (ZERO MUCAPE IN 0-6KM)...ONLY A FEW HUNDREDTHS OF AN
INCH OF RAINFALL IS EXPECTED. QUICKER DEPARTURE OF FRONT AND DEEPER
MOISTURE ALLOWS FOR SHOWERS TO END EARLY ON TUESDAY. ONLY LINGERED
POPS THROUGH LATE TUE MORNING IN THE FAR SOUTH AND EAST CWA.

H85 TEMPS FALL FM +12C AT 00Z TUESDAY TO 0C AT 12Z TUE BUT STRONG
SUBSIDENCE AND DRYING WILL PROHIBIT ANY LK EFFECT PCPN FM DEVELOPING
ON TUESDAY. MAX TEMPS WILL END UP 20-25 DEGREES COOLER THAN THOSE OF
TODAY. READINGS ALONG LK SUPERIOR WILL BE HARD PRESSED TO REACH MID
50S WITH BREEZY W/NW WINDS. ITS POSSIBLE A WIND ADVY MAY EVENTUALLY
BE NEEDED ON KEWEENAW PENINSULA DUE TO FAVORABLE WEST COMPONENT TO
WIND AND STRONG COLD AIR ADVECTION. WILL CONTINUE TO MENTION IN HWO.

SHORTWAVE AND H3 JET STREAK CURRENTLY DIVING INTO BASE OF ROCKIES
TROUGH EMERGES INTO THE GREAT LAKES ON WEDNESDAY. GFS/NAM KEEP
H85-H7 MOISTURE ADVECTION FAR ENOUGH SOUTH TO PROHIBIT PCPN OVR UPR
MI. ECMWF AND CANADIAN ARE FARTHER NORTH. SMALL POPS WERE RETAINED
FOR WED UNTIL SOLUTIONS WITH SYSTEM ARE MORE CONSISTENT. TREND OF
DELAYING ARRIVAL OF PCPN IS PRESENT IN ALL GUIDANCE SO DROPPED POPS
FOR TUE NIGHT. NO OTHER CHANGES WERE MADE AS GFS/ECMWF REMAIN IN
AGREEMENT IN SHOWING BROAD UPPER TROUGH AND COOL TEMPERATURES
SETTLING ACROSS UPR LAKES TO CLOSE THE WEEK. GOING FORECAST OF
COOLER THAN NORMAL TEMPS AND SMALL CHANCES OF LK EFFECT SHOWERS
LOOKED RIGHT ON TRACK.

&&

AVIATION (FOR THE 18Z TAF ISSUANCE)...

VFR CONDITIONS AT CMX WL GIVE WAY TO SOME SHRA WITH MVFR/IFR
VSBY/CIG AND VERY GUSTY WINDS LATE THIS AFTN/EVNG WITH PASSAGE OF
SHARP COLD FNT ARND SUNSET. THE PD OF LOWER VSBY/CIGS/SHRA WL BE
RELATIVELY SHORT LIVED AND GIVE WAY TO VFR CONDITIONS LATE TNGT WITH
INCRSG SUBSIDENCE/DRY ADVCTN BEHIND THE FNT. THE GUSTY WINDS WL
BEGIN TO DIMINISH TUE MRNG WITH ARPCH OF SFC RDG/WEAKER PRES
GRADIENT...BUT MVFR CIGS MAY REDVLP WITHIN LLVL THERMAL TROF BEFORE
ARRIVAL OF DRIER AIR TOWARD AFTN CLEARS AWAY ANY LINGERING SC.

AT SAW...THE COLD FROPA WL BE SEVERAL HRS LATER THAN AT CMX. SINCE
SUBSIDENCE WL BE INCRSG OVER THE FNT AS THIS BNDRY PUSHES EWD...
SUSPECT VSBY/CIG WL NOT FALL AS LO AS AT CMX. SINCE SAW IS ALSO MORE
SHELTERED FM THE DVLPG W WIND BEHIND THE FROPA...WIND GUSTS THERE WL
NOT BE AS HI AS AT CMX. DOWNSLOPING NATURE OF THIS FLOW SHOULD ALSO
LIMIT POTENTIAL FOR THE REDVLPMNT OF ANY MVFR CIGS TUE MRNG.

&&

.MARINE (FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)...

A STRONG COLD FRONT WILL MOVE THROUGH LAKE SUPERIOR WITH GALE FORCE
WEST WINDS IN ITS WAKE LATE THIS EVENING INTO TUE MORNING. THE
COMBINATION OF A DECENT PRES RISE AND STRONG CAA SHOULD PROMOTE
ENOUGH MIXING FOR GALE GUSTS AND SUSTAINED WINDS...ESPECIALLY OVER
CNTRL LAKE SUPERIOR. NEXT TROUGH FOR WED AND WED NIGHT COULD BRING
WINDS BACK UP TO 30 KNOTS WHICH WOULD BE THE NEXT STRONG PERIOD OF
WINDS.

&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...NONE.
LAKE SUPERIOR...
  GALE WARNING FROM 10 PM THIS EVENING TO 10 AM TUE FOR LSZ266-267.
  GALE WARNING FROM MIDNIGHT TONIGHT TO 8 AM EDT TUE FOR
     LSZ243>245-263-264.
LAKE MICHIGAN...NONE.

&&

SYNOPSIS...JLA
DISCUSSION...JLA
AVIATION...KC
MARINE...GM
Hazardous weather outlook, Oct 13, 5:06 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
506 AM EDT MON OCT 13 2008

MIZ001>007-009>014-084-085-141200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
506 AM EDT MON OCT 13 2008 /406 AM CDT MON OCT 13 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WEST WINDS MAY GUST TO 40 MPH OVER THE KEWEENAW PENINSULA AFTER
MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WEST WINDS MAY GUST TO 40 MPH OVER THE KEWEENAW PENINSULA EARLY
TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

LSZ162-240>251-263>267-141200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
506 AM EDT MON OCT 13 2008 /406 AM CDT MON OCT 13 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

GALE FORCE WINDS TO 35 KNOTS ARE EXPECTED OVER MUCH OF LAKE SUPERIOR
LATE THIS EVENING THROUGH TONIGHT. A GALE WARNING IS IN EFFECT. SEE
THE LATEST MARINE WEATHER MESSAGE FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

GALE FORCE WINDS TO 35 KNOTS ARE EXPECTED OVER EASTERN LAKE SUPERIOR
TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

LMZ221-248-250-141200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
506 AM EDT MON OCT 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JLA

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 10:32 PM EDTSmall Craft AdvisoryMQT48 hr
Oct 13, 5:13 AM EDTGale WarningMQT32 hr

Nearby

Wind Advisories in Michigan, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.